Jump to content
CrazyBoards.org

Recommended Posts

I went to pdoc yesterday who increased Paxil from 20 to 30 mg and I take Zyprexa occasionally, 2.5 mg in the wake of severe depressive episodes, but because of my high anxiety she told me to take it everyday. In fact, she told me to take it twice daily, once in the morning and once at night. So last night I took my first dose of Paxil 30 mg and Zyprexa 2.5 mg before bed. Within a half hour, i was OUT. I slept from 2am to 3pm today. I feel like a Zombie. ;)

My mouth is dry, nothing tastes right, I have a headache and feel icky.

Is this gonna get better or worse since the Zyprexa concentration in my blood will just be compounded? I do feel more calm but duh, I feel like a zombie. I didnt take my morning dose because I couldnt get off the couch to take it! I hadnt been sleeping so I really did need to sleep so it was making up for lost time but Im wondering if I should just cut it in half and take 1.25 mg. She did mention that. But I do need to take SOMETHING for this God-awful anxiety.

Did it happen just because I took the Paxil and Zyprexa together? Or was it the increase in Paxil that made me a zombie?

Link to comment
Share on other sites

"Zombie" is kind of non-descriptive. You're craving brains? You're shuffling and moaning? ;)

Any chance that the "zombie" feeling is simply a matter of having the volume turned down?

You've been walking around with the emotional equivalent of an Aerosmith concert going on.

Now you're at the equivalent of just loud music in the car.

Maybe it's a matter of giving it a little time while you resensitize to normal life.

You went and saw her for something for the severe anxiety. Your anxiety is better. My vote is for "keep doing what you're doing, ride out the zombie phase, and let your brain catch up with itself. It's probably going to get better."

And set an alarm clock to get you up, so you don't oversleep - that causes its own psych problems and zombie effects.

But, I dunno, maybe zombie is worse than "godawful anxiety."

Link to comment
Share on other sites

  • 4 weeks later...

I seem to be feeling(or not feeling) the same way as you are and I don't like it one bit. My pdoc put me up to 7.5mg and an extra 2.5 if I felt weepy. Now I'm all worried about not feeling anything at all. I think I'd rather cry, but he says he "...doesn't want me to go in to that mode."????wtf.gif

Hope you got your situation fixed.

edd

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...